# SDR YENA2024070100923

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 3,104 hours, 451 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8008, CDG-JFK. (ETOPS). 'ENG 1 LOOP A FAULT HAPPENED TWICE DURING CRUISE FLIGHT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); ENG #1 PYLON HARNESS 31WD1 & 32WD1 HAS BEEN REPLACED ON 7-4-24 REF L/P 4067706, ITEM 2 (REMOVED AND REPLACED PYLON HARNESS 31WD1 AND 32WD1 PLUS HARNESS RAMP PER AMM 26-12-63. OPS CHECK NORMAL. NO ISSUES / FAULT NOTED OK FOR SVC) NO FAULTS SINCE. MDDR CLEAR MX-4 / PLACARD CLEAR
